# SDR SWAA002472

- Difficulty date: November 27, 2000
- Submitted: December 1, 2000
- Operation: Air carrier
- Aircraft: 073SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22673
- Aircraft time: 60,567 hours, 65,796 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/2D CHECK, FOUND STR CORRODED BETWEEN BS 500B & BS 520, STR 27L. REPAIRED STR PER SRM.
